# SDR DALA2024020901761

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 63,230 hours, 29,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 69-70 S23r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3272 DISC: CORROSION ON WEB LOC BTW FR 69 TO FR 70 AT LEVEL STR 23R AFT GALLEY AREA. C/A: REPLACED WEB LOC BTW FR 69 TO FR 70 AT LEVEL STR 23R IN AFT GALLEY AREA AS PER A320 SRM 51-42-11 AND DWG D53474180, RELEASE DATE 14-JUL-22, ISSUE Z AND FASTENERS. TOOK MEASURE ON CORROSION ON WEB WERE: L=1.751 INCH W =0.921 INCH TOOL USED: ELECTRONIC CALIPER P/N 500-196-30 S/N A21125629 DUE DATE 04-MAR-24 RII INSPECTION COMPLETE 0062999 AE223QC JOB COMPLETE. (LP: 0192850)
